# SDR UALA2010040701167

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 77,277 hours, 8,771 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS INOP LT AFT CABIN.  RELAMPED, CHECKS OKAY.
